GlaxoSmithKline (GSK) Recalls Children’s Panadol Baby Drops Syringe

by Savitha C Muppala on  November 26, 2013 at 2:17 PM Child Health News
RSS Email Print This Page Comment bookmark
Font : A-A+

GlaxoSmithKline (GSK) has announced an immediate recall of Children's Panadol Baby Drops syringe after the company found that the placement of the dosing indicator on the syringe is incorrect. The company has announced an "urgent medical recall' of this product.
 GlaxoSmithKline (GSK) Recalls Children’s Panadol Baby Drops Syringe
GlaxoSmithKline (GSK) Recalls Children’s Panadol Baby Drops Syringe

The dosage on the product, Children's Panadol 1 Month - 2 Years (Baby Drops) RC-2013-RN-01086-1 syringe is not aligned appropriately and starts from the bottom of the syringe.

"Following initial investigations, this appears to be a rare incident and however in the best interests of consumer safety and in consultation with the TGA, we have decided to undertake a voluntary recall," a GSK spokesperson said.

Consumers have been requested to check their Children's Panadol Baby Drops.



Source: Medindia

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

More News on:

Pregnancy and Antenatal Care Neonatal Abstinence Syndrome 

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Find a Doctor

Stay Connected

  • Available on the Android Market
  • Available on the App Store

News Category

News Archive

Loading...